# SDR CALA2024010900072

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 94,532 hours, 20,128 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: V643602
- Part serial: 71222355
- Condition: Faulty
- Location: V35, Sta1040
- Part time: 94,518 hours, 20,123 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NORMAL ANTISKID STATUS AND ANTISKID EICAS. *DM* ASSIST: SEE 32-FUP ON LP 6746804 BITE TEST SHOWS FAULT VALVE 7 , ACCOMPLISHED VISUAL INSPECTION OF ALL BRAKES NO FAULTS FOUND. REQUEST MEL ADD EMP:U102066 A/C DOWNGRADED TO AUTOLAND LIMIT LAND 2 C-B''S PULLED AND SAFETIED PER PROCEDURE B PLACARDS INSTALLED ADD EMP:U102066 DISPATCH DESK: 3308 NAME: KB DATE: 06-JAN-24- NOC DESK: 757 NAME: JONATHON DATE: 06-JAN-24- TOMC APPROVES ANTISKID SYSTEM INOPERATIVE PER MEL 3242AM PER PROCDURE B .. NOTE: "AUTOLAND LIMIT - LAND 2" PUSHED THE CB BACK IN AND REVERSED THE MEL REF LOG PAGE 6746804 FOR WORK PERFORMED. LP 6746804: LEVEL-1 CHRONIC -ANTISKID EICAS MSG DISPLAYED. DUE TO REPEAT ISS UES WITH AUTO BARKE CONTROL UNIT FAULTING VALVE (7). NOTE CONTRO L UNIT RECENTLY REPLACED AND VALVE 7 CONNECTOR CLEANED, ALL NO H ELP. PLEASE REPLACE VALVE 7 (V35) PER MM 32-42-03-401 AND VERIF Y (D1692) CONNECTOR CONDITION AND RELATED WIRE HARNESS FOR ANY D AMAGE PLEASE REF FIM 32-42-802 SSM 32-42-01 FOR ADDITIONAL INFO. NOTE ACTIVE MEL FOR CURRENT FAULT REF LP 6746303.PLEASE REPORT ALL FINDINGS AND ACTIONS TAKEN?.THANK YOU CARRIED BY ELB REPLACED VALVE 7 (V35) FUSE ANTI-SKID IN REF AMM 32-42-03-004-025/32-42-03-424-030 OPS CHECK GOOD PARTS USED: 1232139,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1232139 SN OFF 2355 IPC REFERENCE # 32-42-02-02 VALVE, HYD, FUS OFF 99-3242-9-9004 2355 ON 0000 VALVE, HYD, FUS OFF 99-3242-9-9004 2355 ON 99-3242-9-9004 8240.
